Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10, Issue 3, Pages 203-218
http://dx.doi.org/10.1080/17486700802259798
Original Article

Linear Latent Structure Analysis and Modelling of Multiple Categorical Variables

Duke University, Durham, NC, USA

Received 18 July 2007; Accepted 29 May 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Akushevich, M. Kovtun, K. G. Manton, and A. I. Yashin, “Linear Latent Structure Analysis and Modelling of Multiple Categorical Variables,” Computational and Mathematical Methods in Medicine, vol. 10, no. 3, pp. 203-218, 2009. https://doi.org/10.1080/17486700802259798.